MathSciNet Relay Station
MathSciNet bibliographic data
MR2761510 (2012b:35241) 35Q20 (35A01 35B35 76P05 82C40)
Ha, Seung-Yeal; Noh, Se Eun Global existence and stability of mild solutions to the inelastic Boltzmann system for gas mixtures. Quart. Appl. Math. 68 (2010), no. 4, 671–699.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement